MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1191530
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinician has assessed the patient¿s postoperative course as being ¿possibly¿ related to the study device, however, based on the information provided, no conclusion can be made.Seroma is a known inherent risk of surgery and is listed in the adverse reactions section of the instructions-for-use (ifu) supplied with the device as a possible complication.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Should additional information be provided a supplemental mdr will be submitted.Not returned - remains implanted.
 
Event or Problem Description
It was reported to davol that a patient who is part of a clinical study experienced seroma post-implant of phasix mesh.On (b)(6) 2021 - the subject patient underwent an open colostomy reversal procedure.A bard/davol phasix mesh trimmed and placed in onlay technique.A 3cm overlap in all directions was achieved.The phasix mesh was secured in place with suture fixation only and the midline fascia was closed by running stitch using non bard/davol 1 pds suture.The skin was fully closed with staples.On (b)(6) 2021 - the subject patient was discharged from the hospital.(b)(6) on 2021 - the subject patient was diagnosed with a seroma.The reported adverse event (ae) has been assessed per the clinician as possibly related to the study device and possibly related to the procedure.The ae has been assessed as mild in severity and is recovering/resolving at this time with no additional medical or surgical intervention required.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11990556
Report Number1213643-2021-20147
Device Sequence Number19043900
Product Code OOD
UDI-Device Identifier00801741107610
UDI-Public(01)00801741107610
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source other,study,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number1191530
Device Lot NumberHUDU0528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight60